# SDR COMA9630033

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 004WS00
- Condition: Defective
- Location: Avionics
- Part time: 14,472 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INTAKE HEAT FAIL LIGHT CAME ON DURING FLIGHT.  REPLACED DEFECTIVE WARNING ELECTRONIC UNIT.
